RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vesnin, Andrei Yurievich

Statistics Math-Net.Ru
Total publications: 41
Scientific articles: 29
Presentations: 4

Number of views:
This page:3607
Abstract pages:10862
Full texts:3110
References:756
Corresponding member of RAS
Senior Researcher
Doctor of physico-mathematical sciences (2005)
Speciality: 01.01.04 (Geometry and topology)
Birth date: 24.04.1963
E-mail:
Website: http://www.math.nsc.ru/~vesnin
Keywords: 3-manifold, hyperbolic manifold, knot, link, orbifold, spatial graph.
   
Main publications:
  1. A. Yu. Vesnin, V. G. Turaev, E. A. Fominykh, “Complexity of virtual 3-manifolds”, Sb. Math., 207:11 (2016), 1493–1511  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib  scopus
  2. V. Bardakov, K. Gongopadhyay, M. Singh, A. Vesnin, J. Wu, “Some problems on knots, braids, and automorphism groups”, Sib. elektron. matem. izv., 12 (2015), 394–405  mathnet  crossref  elib
  3. A. Yu. Vesnin, V. G. Turaev, E. A. Fominykh, “Three-dimensional manifolds with poor spines”, Proc. Steklov Inst. Math., 288 (2015), 29–38  mathnet  crossref  crossref  isi  elib  elib  scopus
  4. A. Yu. Vesnin, A. V. Masley, “On Jørgensen numbers and their analogs for groups of figure-eight orbifolds”, Siberian Math. J., 55:5 (2014), 807–816  mathnet  crossref  mathscinet  isi  elib  elib  scopus
  5. A. Yu. Vesnin, V. V. Tarkaev, E. A. Fominykh, “Three-dimensional hyperbolic manifolds with cusps of complexity 10 having maximal volume”, Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 227–239  mathnet  crossref  mathscinet  isi  elib  scopus
  6. A. Yu. Vesnin, E. A. Fominykh, “Two-sided bounds for the complexity of hyperbolic three-manifolds with geodesic boundary”, Proc. Steklov Inst. Math., 286 (2014), 55–64  mathnet  crossref  crossref  isi  elib  elib  scopus
  7. A. Yu. Vesnin, E. A. Fominykh, “On complexity of three-dimensional hyperbolic manifolds with geodesic boundary”, Siberian Math. J., 53:4 (2012), 625–634  mathnet  crossref  mathscinet  isi  elib  elib  scopus
  8. A. Yu. Vesnin, D. Repovš, “Two-Sided Bounds for the Volume of Right-Angled Hyperbolic Polyhedra”, Math. Notes, 89:1 (2011), 31–36  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
  9. A. Yu. Vesnin, S. V. Matveev, E. A. Fominykh, “Complexity of 3-dimensional manifolds: exact values and estimates”, Sib. Èlektron. Mat. Izv., 8 (2011), 341–364  mathnet  elib
  10. A. Yu. Vesnin, T. A. Kozlovskaya, “Cyclic branched coverings of lens spaces”, Siberian Math. J., 52:3 (2011), 426–435  mathnet  crossref  mathscinet  isi  elib  elib  scopus
  11. A. Yu. Vesnin, A. V. Litvintseva, “On linking of hamiltonian pairs of cycles in spatial graphs”, Sib. Èlektron. Mat. Izv., 7 (2010), 383–393  mathnet  elib
  12. A. D. Mednykh, A. Yu. Vesnin, “Löbell manifolds revised”, Sib. elektron. matem. izv., 4 (2007), 605–609  mathnet  mathscinet  zmath
  13. V. G. Bardakov, A. Yu. Vesnin, “A Generalization of Fibonacci Groups”, Algebra and Logic, 42:2 (2003), 73–91  mathnet  crossref  mathscinet  zmath  scopus
  14. A. Yu. Vesnin, A. D. Mednykh, B. Tsimmermann, “Surgeries on small volume hyperbolic 3-orbifolds”, Siberian Math. J., 42:2 (2001), 271–281  mathnet  crossref  mathscinet  zmath  isi
  15. A. Yu. Vesnin, A. D. Mednykh, “Spherical Coxeter groups and hyperelliptic 3-manifolds”, Math. Notes, 66:2 (1999), 135–138  mathnet  crossref  crossref  mathscinet  zmath  isi
  16. A. Yu. Vesnin, A. D. Mednykh, “Three-dimensional hyperbolic manifolds of small volume with three hyperelliptic involutions”, Siberian Math. J., 40:5 (1999), 873–886  mathnet  crossref  mathscinet  zmath  isi
  17. A. Yu. Vesnin, A. D. Mednykh, “Three-dimensional hyperelliptic manifolds and Hamiltonian graphs”, Siberian Math. J., 40:4 (1999), 628–643  mathnet  crossref  mathscinet  zmath  isi
  18. A. Yu. Vesnin, A. A. Rasskazov, “Isometries of hyperbolic Fibonacci manifolds”, Siberian Math. J., 40:1 (1999), 9–22  mathnet  crossref  mathscinet  zmath  isi
  19. A. Yu. Vesnin, “Volumes of hyperbolic Löbell 3-manifolds”, Math. Notes, 64:1 (1998), 15–19  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  20. A. Yu. Vesnin, Kim Ann Chi, “Fractional Fibonacci groups and manifolds”, Siberian Math. J., 39:4 (1998), 655–664  mathnet  crossref  mathscinet  zmath  isi
  21. A. Yu. Vesnin, A. D. Mednykh, “The Heegaard genus of hyperbolic 3-manifolds of small volume”, Siberian Math. J., 37:5 (1996), 893–897  mathnet  crossref  mathscinet  zmath  isi
  22. A. Yu. Vesnin, A. D. Mednykh, “Fibonacci manifolds as two-fold coverings of the three-dimensional sphere and the Meyerhoff–Neumann conjecture”, Siberian Math. J., 37:3 (1996), 461–467  mathnet  crossref  mathscinet  zmath  isi
  23. A. Yu. Vesnin, A. D. Mednykh, “Hyperbolic volumes of Fibonacci manifolds”, Siberian Math. J., 36:2 (1995), 235–245  mathnet  crossref  mathscinet  zmath  isi
  24. A. Yu. Vesnin, “Three-dimensional hyperbolic manifolds with general fundamental polyhedron”, Math. Notes, 49:6 (1991), 575–577  mathnet  crossref  mathscinet  zmath  isi

http://www.mathnet.ru/eng/person17965
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:vesnin.andrei-yu
https://mathscinet.ams.org/mathscinet/MRAuthorID/246345
http://elibrary.ru/author_items.asp?spin=9584-2130
http://www.researcherid.com/rid/K-1134-2012
http://www.scopus.com/authid/detail.url?authorId=56244455800

Publications in Math-Net.Ru
2019
1. Miaowang Li, Fengchun Lei, Fengling Li, Andrei Yu. Vesnin, “Density of Roots of the Yamada Polynomial of Spatial Graphs”, Tr. Mat. Inst. Steklova, 305 (2019),  148–161  mathnet  elib; Proc. Steklov Inst. Math., 305 (2019), 135–148  isi  scopus
2018
2. A. Yu. Vesnin, S. V. Matveev, E. A. Fominykh, “New aspects of complexity theory for 3-manifolds”, Uspekhi Mat. Nauk, 73:4(442) (2018),  53–102  mathnet  elib; Russian Math. Surveys, 73:4 (2018), 615–660  isi  scopus
2017
3. A. Yu. Vesnin, “Right-angled polyhedra and hyperbolic 3-manifolds”, Uspekhi Mat. Nauk, 72:2(434) (2017),  147–190  mathnet  mathscinet  elib; Russian Math. Surveys, 72:2 (2017), 335–374  isi  scopus
4. A. Yu. Vesnin, T. A. Kozlovskaya, “Brieskorn manifolds, generated Sieradski groups, and coverings of lens space”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:4 (2017),  85–97  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 304, suppl. 1 (2019), S175–S185  isi
2016
5. A. Yu. Vesnin, V. G. Turaev, E. A. Fominykh, “Complexity of virtual 3-manifolds”, Mat. Sb., 207:11 (2016),  4–24  mathnet  mathscinet  elib; Sb. Math., 207:11 (2016), 1493–1511  isi  scopus
2015
6. V. Bardakov, K. Gongopadhyay, M. Singh, A. Vesnin, J. Wu, “Some problems on knots, braids, and automorphism groups”, Sib. Èlektron. Mat. Izv., 12 (2015),  394–405  mathnet
7. A. Yu. Vesnin, V. G. Turaev, E. A. Fominykh, “Three-dimensional manifolds with poor spines”, Tr. Mat. Inst. Steklova, 288 (2015),  38–48  mathnet  elib; Proc. Steklov Inst. Math., 288 (2015), 29–38  isi  scopus
2014
8. A. Yu. Vesnin, A. V. Masley, “On Jørgensen numbers and their analogs for groups of figure-eight orbifolds”, Sibirsk. Mat. Zh., 55:5 (2014),  989–1000  mathnet  mathscinet; Siberian Math. J., 55:5 (2014), 807–816  isi  scopus
9. A. Yu. Vesnin, V. V. Tarkaev, E. A. Fominykh, “Three-dimensional hyperbolic manifolds with cusps of complexity 10 having maximal volume”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:2 (2014),  74–87  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 289, suppl. 1 (2015), 227–239  isi  scopus
10. A. Yu. Vesnin, E. A. Fominykh, “Two-sided bounds for the complexity of hyperbolic three-manifolds with geodesic boundary”, Tr. Mat. Inst. Steklova, 286 (2014),  65–74  mathnet  elib; Proc. Steklov Inst. Math., 286 (2014), 55–64  isi  elib  scopus
2012
11. A. Yu. Vesnin, E. A. Fominykh, “On complexity of three-dimensional hyperbolic manifolds with geodesic boundary”, Sibirsk. Mat. Zh., 53:4 (2012),  781–793  mathnet  mathscinet; Siberian Math. J., 53:4 (2012), 625–634  isi  scopus
2011
12. A. Yu. Vesnin, D. Repovš, “Two-Sided Bounds for the Volume of Right-Angled Hyperbolic Polyhedra”, Mat. Zametki, 89:1 (2011),  12–18  mathnet  mathscinet; Math. Notes, 89:1 (2011), 31–36  isi  scopus
13. A. Yu. Vesnin, S. V. Matveev, E. A. Fominykh, “Complexity of 3-dimensional manifolds: exact values and estimates”, Sib. Èlektron. Mat. Izv., 8 (2011),  341–364  mathnet
14. A. Yu. Vesnin, T. A. Kozlovskaya, “Cyclic branched coverings of lens spaces”, Sibirsk. Mat. Zh., 52:3 (2011),  542–554  mathnet  mathscinet; Siberian Math. J., 52:3 (2011), 426–435  isi  scopus
2010
15. A. Yu. Vesnin, A. V. Litvintseva, “On linking of hamiltonian pairs of cycles in spatial graphs”, Sib. Èlektron. Mat. Izv., 7 (2010),  383–393  mathnet
2007
16. A. D. Mednykh, A. Yu. Vesnin, “Löbell manifolds revised”, Sib. Èlektron. Mat. Izv., 4 (2007),  605–609  mathnet  mathscinet  zmath
2003
17. V. G. Bardakov, A. Yu. Vesnin, “A Generalization of Fibonacci Groups”, Algebra Logika, 42:2 (2003),  131–160  mathnet  mathscinet  zmath; Algebra and Logic, 42:2 (2003), 73–91  scopus
2001
18. A. Yu. Vesnin, A. D. Mednykh, B. Tsimmermann, “Surgeries on small volume hyperbolic 3-orbifolds”, Sibirsk. Mat. Zh., 42:2 (2001),  318–331  mathnet  mathscinet  zmath; Siberian Math. J., 42:2 (2001), 271–281  isi
1999
19. A. Yu. Vesnin, A. D. Mednykh, “Spherical Coxeter groups and hyperelliptic 3-manifolds”, Mat. Zametki, 66:2 (1999),  173–177  mathnet  mathscinet  zmath; Math. Notes, 66:2 (1999), 135–138  isi
20. A. Yu. Vesnin, A. D. Mednykh, “Three-dimensional hyperbolic manifolds of small volume with three hyperelliptic involutions”, Sibirsk. Mat. Zh., 40:5 (1999),  1035–1051  mathnet  mathscinet  zmath; Siberian Math. J., 40:5 (1999), 873–886  isi
21. A. Yu. Vesnin, A. D. Mednykh, “Three-dimensional hyperelliptic manifolds and Hamiltonian graphs”, Sibirsk. Mat. Zh., 40:4 (1999),  745–763  mathnet  mathscinet  zmath; Siberian Math. J., 40:4 (1999), 628–643  isi
22. A. Yu. Vesnin, A. A. Rasskazov, “Isometries of hyperbolic Fibonacci manifolds”, Sibirsk. Mat. Zh., 40:1 (1999),  14–29  mathnet  mathscinet  zmath; Siberian Math. J., 40:1 (1999), 9–22  isi
1998
23. A. Yu. Vesnin, “Volumes of hyperbolic Löbell 3-manifolds”, Mat. Zametki, 64:1 (1998),  17–23  mathnet  mathscinet  zmath  elib; Math. Notes, 64:1 (1998), 15–19  isi
24. A. Yu. Vesnin, Kim Ann Chi, “Fractional Fibonacci groups and manifolds”, Sibirsk. Mat. Zh., 39:4 (1998),  765–775  mathnet  mathscinet  zmath; Siberian Math. J., 39:4 (1998), 655–664  isi
1996
25. A. Yu. Vesnin, A. D. Mednykh, “The Heegaard genus of hyperbolic 3-manifolds of small volume”, Sibirsk. Mat. Zh., 37:5 (1996),  1013–1018  mathnet  mathscinet  zmath; Siberian Math. J., 37:5 (1996), 893–897  isi
26. A. Yu. Vesnin, A. D. Mednykh, “Fibonacci manifolds as two-fold coverings of the three-dimensional sphere and the Meyerhoff–Neumann conjecture”, Sibirsk. Mat. Zh., 37:3 (1996),  534–542  mathnet  mathscinet  zmath; Siberian Math. J., 37:3 (1996), 461–467  isi
1995
27. A. Yu. Vesnin, A. D. Mednykh, “Hyperbolic volumes of Fibonacci manifolds”, Sibirsk. Mat. Zh., 36:2 (1995),  266–277  mathnet  mathscinet  zmath; Siberian Math. J., 36:2 (1995), 235–245  isi
1994
28. A. Yu. Vesnin, A. D. Mednykh, “Limit ordinals in the Thurston–Jorgensen theorem on the volumes of three-dimensional hyperbolic manifolds”, Dokl. Akad. Nauk, 336:1 (1994),  7–10  mathnet  mathscinet  zmath; Dokl. Math., 49:3 (1994), 435–439
1991
29. A. Yu. Vesnin, “Three-dimensional hyperbolic manifolds with general fundamental polyhedron”, Mat. Zametki, 49:6 (1991),  29–32  mathnet  mathscinet  zmath; Math. Notes, 49:6 (1991), 575–577  isi

2019
30. V. A. Alexandrov, L. D. Beklemishev, V. M. Buchstaber, A. Yu. Vesnin, A. A. Gaifullin, N. P. Dolbilin, N. Yu. Erokhovets, M. D. Kovalev, V. S. Makarov, S. P. Novikov, D. O. Orlov, A. N. Parshin, I. Kh. Sabitov, D. V. Treschev, O. K. Sheinman, E. V. Shchepin, “Mikhail Ivanovich Shtogrin (on his 80th birthday)”, Uspekhi Mat. Nauk, 74:6(450) (2019),  194–197  mathnet; Russian Math. Surveys, 74:6 (2019), 1159–1162  isi
31. A. A. Borisenko, A. Yu. Vesnin, N. M. Ivochkina, “On the 100th anniversary of the birth of Aleksei Vasil'evich Pogorelov”, Uspekhi Mat. Nauk, 74:6(450) (2019),  171–193  mathnet; Russian Math. Surveys, 74:6 (2019), 1135–1157
32. I. A. Dynnikov, A. A. Glutsyuk, A. E. Mironov, I. A. Taimanov, A. Yu. Vesnin, “The Conference “Dynamics in Siberia”, Novosibirsk, February 25 – March 2, 2019”, Sib. Èlektron. Mat. Izv., 16 (2019),  16–39  mathnet  mathscinet
2018
33. V. M. Buchstaber, V. A. Vassiliev, A. Yu. Vesnin, I. A. Dynnikov, Yu. G. Reshetnyak, A. B. Sossinsky, I. A. Taimanov, V. G. Turaev, A. T. Fomenko, E. A. Fominykh, A. V. Chernavsky, “Sergei Vladimirovich Matveev (on his 70th birthday)”, Uspekhi Mat. Nauk, 73:4(442) (2018),  179–187  mathnet  elib; Russian Math. Surveys, 73:4 (2018), 737–746  isi
34. I. A. Dynnikov, A. A. Glutsyuk, G. N. Kulipanov, A. E. Mironov, I. A. Taimanov, A. Yu. Vesnin, “The Conference «Dynamics in Siberia» dedicated to the 90th anniversary of B. V. Chirikov, Novosibirsk, February 26–March 4, 2018”, Sib. Èlektron. Mat. Izv., 15 (2018),  10–38  mathnet  mathscinet  isi
2017
35. N. V. Abrosimov, V. V. Aseev, A. Yu. Vesnin, A. D. Mednykh, I. A. Mednykh, A. V. Tetenov, “Viktor Vasil’evich Chueshev is 70”, Sib. Èlektron. Mat. Izv., 14 (2017),  69–79  mathnet
36. I. A. Dynnikov, A. A. Glutsyuk, A. E. Mironov, I. A. Taimanov, A. Yu. Vesnin, “The conference “Dynamics in Siberia”, Novosibirsk, February 26–March 4, 2017”, Sib. Èlektron. Mat. Izv., 14 (2017),  7–30  mathnet  mathscinet  isi
2016
37. I. A. Dynnikov, A. E. Mironov, I. A. Taimanov, A. Yu. Vesnin, “The Conference «Dynamics in Siberia», Novosibirsk, February 29–March 4, 2016”, Sib. Èlektron. Mat. Izv., 13 (2016),  1–41  mathnet  mathscinet  isi
2013
38. N. V. Abrosimov, A. Yu. Vesnin, V. V. Chueshev, “Alexander Dmitrievich Mednykh is 60”, Sib. Èlektron. Mat. Izv., 10 (2013),  42–50  mathnet
2012
39. A. Yu. Vesnin, S. S. Kutateladze, Yu. G. Reshetnyak, I. A. Taimanov, “Aleksandr Danilovich Aleksandrov (on the centenary of his birth)”, Sibirsk. Mat. Zh., 53:4 (2012),  717–720  mathnet  mathscinet
2009
40. A. Yu. Vesnin, S. K. Vodop'yanov, S. S. Kutateladze, S. P. Novikov, I. A. Taimanov, “Yurii Grigor'evich Reshetnyak (on his 80th birthday)”, Uspekhi Mat. Nauk, 64:5(389) (2009),  185–188  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 64:5 (2009), 961–965  isi
41. A. Yu. Vesnin, S. K. Vodop'yanov, S. S. Kutateladze, I. A. Taimanov, “Yurii Grigor'evich Reshetnyak (on the occasion of his 80th birthday)”, Sibirsk. Mat. Zh., 50:5 (2009),  959–962  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Многогранники Погорелова и трехмерные гиперболические многообразия
A. Yu. Vesnin
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
December 19, 2018 14:00   
2. Группы с циклическим представлением и 3-многообразия
A. Yu. Vesnin

December 9, 2017 11:55
3. On volumes of compact and non-compact right-angled hyperbolic polyhedra
A. Yu. Vesnin
III International Conference "Quantum Topology"
June 21, 2016 10:00   
4. On hyperbolic 3-manifolds with geodesic boundary
Andrei Vesnin
International conference "Algebraic Topology and Abelian Functions" in honour of Victor Buchstaber on occasion of his 70th birthday
June 21, 2013 15:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020